# SDR DL72W991261

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.125 INCH VISABLE CRACK ON AFT SKIN OF NR 6 SLAT AT O/B TRAILING EDGE.  SPLICED SKIN PER M/M 57-54-0, NR 1.
